Hokkaido Mathematical Journal

On a certain invariant of differential equations associated with nilpotent graded Lie algebras

Takahiro NODA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we provide a new invariant for partial differential equations (PDEs) under contact transformations by using nilpotent graded Lie algebras. By virtue of this invariant, various geometric behavior of PDEs can be understood. As a typical class, we clarify geometric behavior of second-order PDEs in terms of our invariant.

Article information

Source
Hokkaido Math. J., Volume 47, Number 3 (2018), 445-464.

Dates
First available in Project Euclid: 26 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1537948824

Digital Object Identifier
doi:10.14492/hokmj/1537948824

Mathematical Reviews number (MathSciNet)
MR3858372

Zentralblatt MATH identifier
06959097

Subjects
Primary: 58A15: Exterior differential systems (Cartan theory)
Secondary: 58A17: Pfaffian systems

Keywords
Invariant of differential equations (Linear) differential systems Nilpotent graded Lie algebras

Citation

NODA, Takahiro. On a certain invariant of differential equations associated with nilpotent graded Lie algebras. Hokkaido Math. J. 47 (2018), no. 3, 445--464. doi:10.14492/hokmj/1537948824. https://projecteuclid.org/euclid.hokmj/1537948824


Export citation